# SDR QXEA2013020700328

- Difficulty date: February 7, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN PANEL LANDING FOR PNL 524AT HAS DAMAGE TO UPPER SURFACE AT OTBD AND INBD SIDES OF CUT OUT.  BLENDED OUT DAMAGE IAW RD 8/4-57-445.  INSPECTED SKIN PANEL LANDING IAW RD 8/4-57-445 REPAIR 4 AND NDT MANUAL 8.2.1.2. MIN THICKNESS NOTED .066 REF NTM 51-00-04-910-801 PT 1. LANDING FOUND TO BE CRACK FREE AND IN LIMITS IAW NTM 51-00-04-910-801 PT 1, RD 8/4-57-445 AND RD 8/4-57-2020.  APPLIED ALODINE AND PRIMER IAW RD 8/4-57-2020. COMPLIED WITH TC RD 8/4-57-2020.
